# SDR DALA1024189886

- Difficulty date: September 27, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N600TR
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- Aircraft time: 58,160 hours, 59,543 cycles
- Engine: Pwa JT8D17
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Misrepaired
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN NRC 6C/26 RII TO FLOOR PANEL REPAIR-REPAIR SRM REF INVALID. FILLER BUTTED UP AGAINST AFT END OF SKIN. RII: Y REMOVED DOUBLER AND FILLER IAW SRM 51-30-02. TRIMMED FILLER IAW SRM 51-10-04.  INSTALLED DOUBLER AND FILLER IAW SRM 51-30-02. P-127.  REQUIRED INSP COMPLETED BY Q-948 490448.
